# SDR C2XA08SH153

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 17,572 hours, 9,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530646401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM CORRODED AT FR 54.  MAINTENANCE REPAIRED LT OMEGA BEAM IAW EMB 145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
